UNIGE document Scientific Article
previous document  unige:35905  next document
add to browser collection
Title

Exact asymptotic behavior of correlation functions for disordered spin-1/2 XXZ chains

Authors
Ristivojevic, Zoran
Petković, Aleksandra
Published in Nuclear Physics. B. 2012, vol. 864, no. 2, p. 317-327
Abstract We consider an XXZ spin-1/2 chain in the presence of several types of disorder that do not break the XY symmetry of the system. We calculate the complete asymptotic form of the spin-correlation functions at zero temperature at the transition between liquid and disordered phase that occurs for a special value of anisotropy in the limit of small disorder. Apart from a universal power law decay of correlations, we find additional logarithmic corrections due to marginally irrelevant operator of disorder.
Identifiers
Full text
Structures
Citation
(ISO format)
RISTIVOJEVIC, Zoran, PETKOVIĆ, Aleksandra, GIAMARCHI, Thierry. Exact asymptotic behavior of correlation functions for disordered spin-1/2 XXZ chains. In: Nuclear Physics. B, 2012, vol. 864, n° 2, p. 317-327. https://archive-ouverte.unige.ch/unige:35905

171 hits

0 download

Update

Deposited on : 2014-04-22

Export document
Format :
Citation style :